Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 67, NWS Milwaukee, WI

September 12, 2011

NWS Milwaukee, WI issued this small craft advisory at Sep 12, 2011, 3:30 AM CDT. It took effect at Sep 12, 2011, 3:35 PM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2011, 3:30 AM CDT (08:30 UTC)
In effect from
Sep 12, 2011, 3:35 PM CDT
Expired
Sep 13, 2011, 10:00 AM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

051 
WHUS73 KMKX 120830
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
330 AM CDT MON SEP 12 2011

...BRISK SOUTHWEST WINDS DEVELOP BY TONIGHT...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK ALONG THE
MINNESOTA/CANADIAN BORDER TODAY...REACHING LAKE SUPERIOR BY THIS
EVENING AND JAMES BAY CANADA BY TUESDAY MORNING. AN ASSOCIATED
STRONG COLD FRONT WILL SWEEP THROUGH THE NEARSHORE WATERS BETWEEN
ABOUT MIDNIGHT AND 5 AM TONIGHT. SOUTHWEST WINDS WILL INCREASE
TODAY...REACHING SMALL CRAFT ADVISORY LEVELS BY EVENING. WINDS
WILL SHIFT ABRUPTLY TO THE NORTHWEST IN THE WAKE OF THE COLD
FRONT TONIGHT...THEN BEGIN TO DIMINISH BY SUNRISE ON TUESDAY.

LMZ643>646-121630-
/O.NEW.KMKX.SC.Y.0067.110913T0000Z-110913T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
330 AM CDT MON SEP 12 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM
CDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT TUESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS THIS AFTERNOON...INCREASING TO
  15 TO 25 KNOTS BY THIS EVENING...THEN SHIFTING TO THE NORTHWEST
  BETWEEN MIDNIGHT AND 5 AM.

* WAVES: 1 TO 2 FEET...INCREASING TO 2 TO 4 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
5 follow-up statements
958 
WHUS73 KMKX 121423
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
923 AM CDT MON SEP 12 2011

...BRISK SOUTHWEST WINDS DEVELOPING...

.A STRONG LOW PRESSURE SYSTEM WILL TRACK ALONG THE
MINNESOTA/CANADIAN BORDER TODAY...REACHING LAKE SUPERIOR BY THIS
EVENING AND JAMES BAY CANADA BY TUESDAY MORNING. AN ASSOCIATED
STRONG COLD FRONT WILL SWEEP THROUGH THE NEARSHORE WATERS BETWEEN
ABOUT MIDNIGHT AND 5 AM TONIGHT. SOUTHWEST WINDS WILL INCREASE
TODAY...REACHING SMALL CRAFT ADVISORY LEVELS BY EVENING. WINDS
WILL SHIFT ABRUPTLY TO THE NORTHWEST IN THE WAKE OF THE COLD
FRONT TONIGHT...THEN BEGIN TO DIMINISH BY SUNRISE ON TUESDAY.

LMZ643>646-122230-
/O.CON.KMKX.SC.Y.0067.110913T0000Z-110913T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
923 AM CDT MON SEP 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 7 AM CDT TUESDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS THIS AFTERNOON...INCREASING TO 
  15 TO 25 KNOTS BY THIS EVENING...THEN SHIFTING TO THE 
  NORTHWEST BETWEEN MIDNIGHT AND 5 AM. 

* WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
716 
WHUS73 KMKX 122035
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT MON SEP 12 2011

...GUSTY SOUTHWEST WINDS BECOMING NORTHWEST OVERNIGHT...

.A STRONG LOW PRESSURE SYSTEM TRACKING ALONG THE
MINNESOTA/CANADIAN BORDER WILL REACHING LAKE SUPERIOR EARLY THIS
EVENING AND JAMES BAY CANADA BY TUESDAY MORNING. AN ASSOCIATED
STRONG COLD FRONT WILL SWEEP THROUGH THE NEARSHORE WATERS BETWEEN
ABOUT MIDNIGHT AND 5 AM TONIGHT. GUSTY SOUTHWEST WINDS WILL SHIFT
ABRUPTLY TO THE NORTHWEST IN THE WAKE OF THE COLD FRONT
TONIGHT...THEN BEGIN TO DIMINISH BY SUNRISE ON TUESDAY.

LMZ643>646-130445-
/O.EXT.KMKX.SC.Y.0067.110912T2035Z-110913T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
335 PM CDT MON SEP 12 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 7 AM CDT TUESDAY.

* WINDS: SOUTHWEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 30 KNOTS
  THROUGH EARLY EVENING...THEN SHIFTING TO THE NORTHWEST BETWEEN
  MIDNIGHT AND 5 AM. WINDS DIMINISHING TO 15 TO 20 KNOTS LATER
  TUESDAY MORNING.

* WAVES: 1 TO 2 FEET...BUILDING TO 2 TO 4 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
932 
WHUS73 KMKX 130226
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 PM CDT MON SEP 12 2011

...GUSTY SOUTHWEST WINDS BECOMING NORTHWEST OVERNIGHT...

.A STRONG LOW PRESSURE SYSTEM MOVING EAST ACROSS ONTARIO CANADA
WILL DRAG A COLD FRONT ACROSS LAKE MICHIGAN DURING THE EARLY
MORNING HOURS ON TUESDAY. GUSTY SOUTHWEST WINDS WILL SHIFT
ABRUPTLY TO THE NORTHWEST WITH THE PASSAGE OF THE COLD FRONT. THE
WINDS WILL SLOWLY DIMINISH LATER ON TUESDAY. 

LMZ643>646-131030-
/O.CON.KMKX.SC.Y.0067.000000T0000Z-110913T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
926 PM CDT MON SEP 12 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT
TUESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT TUESDAY. 

* WINDS: SOUTHWEST 15 TO 20 KNOTS WITH HIGHER GUSTS SHIFTING TO
  THE NORTHWEST BETWEEN 2 AM AND 5 AM WITH GUSTS UP TO 25 KNOTS. WINDS
  DIMINISHING TO 10 TO 20 KNOTS LATER TUESDAY MORNING.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GEHRING
WWW.WEATHER.GOV/MKX
405 
WHUS73 KMKX 130841
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 AM CDT TUE SEP 13 2011

...PERIOD OF GUSTY NORTHWEST WINDS IN WAKE OF COLD FRONT...

.A STRONG COLD FRONT WILL MOVE ACROSS SOUTHERN LAKE MICHIGAN EARLY
THIS MORNING. BEHIND THIS FRONT...A BRIEF PERIOD OF GUSTY
NORTHWEST WINDS CAN BE EXPECTED. WIND GUSTS TO 25 KNOTS WILL BE
POSSIBLE.  

THE NORTHWEST WIND GUSTS WILL DIMINISH LATER THIS MORNING AS THE
COLD FRONT PUSHES FARTHER AWAY FROM LAKE MICHIGAN...AND THE
PRESSURE GRADIENT BEGINS TO WEAKEN.

LMZ643>646-131500-
/O.EXT.KMKX.SC.Y.0067.000000T0000Z-110913T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 AM CDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTHWEST 15 TO 20 KNOTS WITH OCCASIONAL GUSTS TO 25
  KNOTS THIS MORNING. THE NORTHWEST WINDS WILL DIMINISH TO 10 TO
  20 KNOTS LATER THIS MORNING.

* WAVES: 1 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING
IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
139 
WHUS73 KMKX 131457
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
957 AM CDT TUE SEP 13 2011

...NORTHWEST WINDS EASING A BIT...

.THE PRESSURE GRADIENT WILL GRADUALLY SLACKEN BETWEEN LOW
PRESSURE WELL TO OUR NORTHEAST AND HIGH PRESSURE IN THE DAKOTAS. 

LMZ643>646-131600-
/O.EXP.KMKX.SC.Y.0067.000000T0000Z-110913T1500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
957 AM CDT TUE SEP 13 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 2:52 AM CDT, 38 minutes earlier.

Area forecast discussion, Sep 12, 2:52 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
252 AM CDT MON SEP 12 2011

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

FORECAST FOCUS IS ON THE ARRIVAL OF A STRONG COLD FRONT TONIGHT. FOR
TODAY...THERMAL RIDGE AND INCREASING SOUTHWEST WINDS AHEAD OF THE
FRONT AND ITS PARENT LOW PRESSURE SYSTEM TRACKING TO WESTERN LAKE
SUPERIOR...WILL PUSH TEMPS WELL INTO THE 80S. MOST OF THE GUIDANCE
SEEMS TO BE TOO CONSERVATIVE IN THE WARMTH.  WILL FOLLOW RECENT
DAILY TRENDS...AS 925MB TEMPS WARM A FEW DEGREES MORE TODAY. SHOULD
BE PLENTY OF SUNSHINE. IT WILL BE A WHILE BEFORE WE SEE TEMPS LIKE
THIS AGAIN.

THE FRONT PLOWS IN TONIGHT. PRECIP CHANCES STILL LOOK VERY SMALL.
DESPITE THE STRENGTH OF THE FRONT...MOISTURE IS IN SHORT SUPPLY. IN
ADDITION...CAPPING IN THE WARM SECTOR WILL LIKELY LIMIT MOST
DEVELOPMENT TO NEAR THE MAIN SURFACE LOW.  THE AGGREGATE SEVERE
WEATHER PARAMETER PRODUCT RUN LOCALLY SHOWS THINGS BECOMING QUICKLY
UNFAVORABLE AFTER 00Z.  BUT THE BEST CHANCE FOR ANY CONVECTION WOULD
BE ACROSS OUR FAR NORTHERN TIER.  ALL THE MAJOR MODELS ARE DRY FOR
OUR CWA FOR THIS EVENT.  ONE OF THE WRF RUNS DOES SHOW SOME
CONVECTION SNEAKING INTO PARTS OF SOUTH CENTRAL WISCONSIN.  THE
FRONT SHOULD REACH THE NORTHWEST EDGE OF SAUK AND MARQUETTE COUNTIES
BY AROUND 03Z TONIGHT...EXITING KENOSHA COUNTY BY AROUND 09Z.

TUESDAY - CONFIDENCE...MEDIUM
MAIN STORY WILL BE THE MUCH COOLER CONDITIONS. 850/925 COLD AIR
ADVECTION CONTINUES ESPECIALLY IN THE MORNING. 925 TEMPS WILL BE
SETTLING INTO THE 12-14C RANGE WHICH SUGGESTS M/U60S...SO QUITE A
CHANGE FROM MONDAY. THE BROAD CYCLONIC UPPER FLOW TAKES HOLD WITH
ONLY SHEARED VORTICITY. BUFKIT SHOWS VERY DRY COLUMN FROM BOTH THE
NAM AND GFS...THOUGH COLDER AIR AND CYCLONIC FLOW MAY LEAD TO SOME
CU GENERATION BUT MOS AND BUFKIT NOT SHOWING MUCH MOISTURE/CLOUD
POTENTIAL.

WEDNESDAY - CONFIDENCE...MEDIUM
MAIN SHOT OF COLDER AIR ARRIVES AS HIGH PRESSURE BUILDS INTO THE
NORTHERN PLAINS AND 850/925 TEMPS DROP EVEN FURTHER ON NNW WINDS.
DEFINITE TASTE OF FALL. 850 TEMPS GO TO 0-2C WITH 925 TEMPS
AVERAGING 6-8C. THIS TRANSLATES TO VERY COOL HIGHS IN THE MID 50S TO
AROUND 60. UPPER TROUGH DIGS FURTHER SOUTH INTO THE STATE WITH A
HINT OF SOME RIGHT REAR DIVERGENCE BASED ON PLACEMENT OF JET CORE.
700 RH PROGS SUGGEST RH ASSOCIATED WITH JET CORE WILL SCOOT
WEST/EAST JUST SOUTH OF HERE...NEVERTHELESS BUFKIT GENERATING SOME
SATURATION AOA 700 MILLIBARS ACROSS THE AREA.

THURSDAY AND FRIDAY - CONFIDENCE...MEDIUM
DRY AND FAIRLY UNEVENTFUL NORTHWEST 500 MILLIBAR FLOW. COLD SURFACE
HIGH PRESSURE WILL DOMINATE. THURSDAY LOOKS TO BE THE CHILLIEST DAY
WITH SOME AIRMASS MODIFICATION ON FRIDAY...MORE SO ON THE ECMWF.

SATURDAY - CONFIDENCE...MEDIUM
CENTER OF SURFACE/850 HIGHS OFF TO THE EAST AND WARM AIR ADVECTION
SETS IN. 925 TEMPS RETURN TO DOUBLE DIGITS. BETTER MOISTURE FEED
REMAINS OFF TO THE WEST...SO WILL STICK WITH THE DRY FORECAST.

SATURDAY NIGHT AND SUNDAY - CONFIDENCE...LOW TO MEDIUM
12Z ECMWF MOST PROGRESSIVE WITH INCREASING MOISTURE ADVECTION AND
PRECIP SPREADING ACROSS THE CWA. THE GFS/GEMNH ARE KEEPING INFLUENCE
OF THE 850 LOW LEVEL JET FURTHER WEST AND SHOW DRY SCENARIO THROUGH
SUNDAY. 00Z ECMWF HAS COME AROUND MORE TO THE OTHER SOLUTIONS OF
KEEPING FOCUS FOR PRECIP TO OUR SOUTHWEST. WITH SURROUNDING OFFICES
IN AGREEMENT...REMOVED PRECIP THIS PERIOD.

&&

.AVIATION...CIGS AND VSBYS WILL BE VFR THROUGH THE PERIOD.

INCREASING PRESSURE GRADIENT DUE TO LOW PRESSURE MOVING ACROSS THE
CANADIAN/UPPER MIDWEST BORDER WILL BRING INCREASING SOUTHWEST WINDS
TODAY.

A STRONG LOW LEVEL JET OVER THE REGION TONIGHT WILL BRING THE
POTENTIAL FOR NON-CONVECTIVE LOW LEVEL WIND SHEAR TO THE TAF SITES
FROM ABOUT 02-03Z THROUGH ABOUT 08-09Z. SURFACE COLD FRONT WILL
CROSS SOUTHERN WI FROM NW TO SE FROM ABOUT 03Z THROUGH 09Z...AND MAY
BE ACCOMPANIED BY SHOWERS AND THUNDERSTORMS...MAINLY NORTH OF
MILWAUKEE AND MADISON.  THE MODELS LOOK VERY DRY WITH THE FRONT.

&&

.MARINE...WINDS WILL INCREASE OUT OF THE SOUTHWEST THIS AFTERNOON
DUE TO AN INCREASING PRESSURE GRADIENT WITH LOW PRESSURE MOVING
ACROSS THE CANADIAN/UPPER MIDWEST BORDER. LOOKS LIKE CONDITIONS
WILL REACH SMALL CRAFT ADVISORY LEVELS BY EARLY EVENING AS A
STRONG LOW LEVEL JET MOVES INTO THE AREA. DUE TO OFFSHORE FLOW THE
HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT TUESDAY
     FOR LMZ643>646.

&&

SHORT/LONG TERM...COLLAR
TODAY/TONIGHT/AVIATION/MARINE...DAVIS
Hazardous weather outlook, Sep 11, 3:29 PM CDT, 12 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT SUN SEP 11 2011

WIZ046-047-051-052-056>060-062>072-122030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
329 PM CDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT AS A COLD
FRONT MOVES THROUGH THE UPPER MIDWEST.

PATCHY FROST WILL BE POSSIBLE OVER SOUTH CENTRAL AND INLAND AREAS
OF SOUTHEAST WISCONSIN WEDNESDAY NIGHT AND ESPECIALLY THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LMZ643>646-122030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 PM CDT SUN SEP 11 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE IS A SLIGHT CHANCE OF THUNDERSTORMS MONDAY NIGHT.

WINDS MAY APPROACH SMALL CRAFT ADVISORY CRITERIA MONDAY AND LATER
MONDAY NIGHT AND TUESDAY MORNING.

WINDS AND WAVES MAY REACH SMALL CRAFT CRITERIA WEDNESDAY.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.